Hello. I have low thyroid, vitamin d deficiency and low vitamin b12. I was wondering if you think that Vitamin B12 is needed and what kind and what dose would you recommend. I am having symptoms of memory loss, tingling fingers, etc.
Vitamin D 25.8 (32 -100)
Vitamin B12 270 (211-911)
I am currently on Synthroid, and 4000 iu of Vitamin D3
The range of normal B12 is from160-950pg/ml. Reason for such wide range is due to vitamin B12 are in our tissues plus in the blood so it is difficult to have a true reading. Some people have low vitamin B12 levels due to folate deficiency. I suggest you get a complete Iron profile blood work, which includes MCV, Serum B12, MMA, serum folate, and RBC folate so you can see if you are really deficient in any vitamin Bs or not. If the tests show you are deficient in vitamin B12 injections work the best. Best of luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.